Viennot factorization of infinite words

Author: Melancon, G.

Source: Information Processing Letters, Volume 60, Number 2, 28 October 1996 , pp. 53-57(5)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Combinatorial problems; Formal languages

Document Type: Research Article


Affiliations: LaBRI, URA 1304 CNRS, Universite Bordeaux I, 351 Cours de la liberation, 33405 Talence Cedex, France

Publication date: October 28, 1996

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page